# SDR ABXA9500084

- Difficulty date: January 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 3911236504
- Condition: Gouged
- Location: Ws 58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE COMPLYING WITH A.D.90-18-03, S.B. 57-98, FOUND GOUGES ON TOP OF STRINGER NR 13 NEAR BARREL NUT HOLE.  REMOVED GOUGES ON TOP OF STRINGER NR 13 IAW DC-9 SRM 57-03.
